# SDR DALA2016043003494

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1016-1115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X -54, BS BETWEEN BS 1016-1041, 1048-1052, 1063-1070, 1079-1086, 1096-1115.  DUE TO EXCESSIVE CORROSION, SEAT TRACK WAS REPLACE FROM BS 1261 IAW 80 SRM 53-05, FIG 4F AREA FROM BS 1016 TO BS 1030 WAS ATTENDED WITH CARD 377, ZONE 201.
